# SDR HNAA2009062700205

- Difficulty date: June 26, 2009
- Submitted: June 27, 2009
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8102
- Aircraft serial: 221
- Aircraft time: 36,805 hours, 42,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Part time: 36,805 hours, 42,269 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION AT SBY, AIRCRAFT N333EN WAS FOUND TO HAVE AN EMERGENCY LIGHT INOPERATIVE.  THE EMERGENCY LIGHT BULB WAS REPLACED AND THE OPERATIONAL CHECK WAS GOOD.
